too much

Discussion in 'Fibromyalgia Main Forum' started by street129, Aug 27, 2009.

  1. street129

    street129 New Member

    2 DAYS AGO, I STARTED TAKING CANDICLEAR5, IN POWER FORM, FOR CANDIDA, I AM ALSO TAKING, NYSTATIN, CANDEX, OLIVE LEAF, BOY DO I FEEL SICK, I CAN'T EVEN SIT UP TO TYPE, I'VE BEEN USING EVERYTHING EXCEPT THE CANDICLEAR5. AM I USING TO MUCH.
    THANKS FOR ANY SUGGESTION. SUCH I STOP SOME OF THE CANDIDA PRODUCTS.
  2. astroherb

    astroherb New Member

    I would suggest that you only take one thing at a time. That is way too much stuff at once. When the yeast cells die they produce toxins. Start at a normal dose and work up to a higher dose if you must. But taking so much at once produces too many toxins. It is very stressful to your body and could put you in a flare.

    Also, change your diet and cut out sugars and starches while you are treating the candida. That will make whatever you are treating with go further and produce better results.

    Drink lots of water while you are treating the candida to help remove toxins from your body.

    Good luck.
  3. AuntTammie

    AuntTammie New Member

    I know that you are desperate to get better, but you may be making things a lot harder on yourself than you need to by taking so much at once. Do you understand what a herxheimer reaction is? (In case you don't, or if someone reading wants to know, I'll try to explain briefly what I know about it).

    Basically, when you have something like Candida, the Candida cells are wreaking havoc on your body while they are intact. When you use a treatment to get rid of them, the treatment actually kills the Candida cells by destroying the outer membrane of the cell and spilling all the inner stuff out. Initially, the body reacts even more strongly to this mess than it did to the intact cells, and the person feels really miserable. This is the herxheimer reaction (or herxing). Eventually, the body gets rid of the destroyed cells and then the candida infection is gone and the person should feel much better. Sorry if that is not the best explanation, but that is the simplest, quickest way I could explain.

    Anyway, by taking so many things all at once, you are probably increasing the herx substantially. If you can tolerate it, you may get better more quickly (although I am not even sure if that is the case, bc at this point, it may just be overkill), but if you cannot tolerate it, it would certainly not hurt to cut back a bit on all the things that you are taking.
  4. street129

    street129 New Member

    i will only take the candiclear5 tomorrow.....i will drink lots of water.
  5. street129

    street129 New Member

    i will only take the candiclear5 tomorrow.....i will drink lots of water.
  6. TeaBisqit

    TeaBisqit Member

    Two main things that flare my yeast problems up are bread products, like bagels, pizza, anything with lots of dough. And sugar. If you want to make the yeast problem better, cut those out or severely down. Also, cut out garlic, it's a natural antibiotic and will flare the yeast up. Try plain, unsweetened yogurt. Just eat it. Those are all the things I do when it flares.